Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does neurokind have side effects?

hi, i am suffered from lower back pain for more than 3 years. has taken so many treatments. now somebody has given me antibiotic, Ketanov tab and neurokind plus tablet. i had taken this for one month. now 15 days has passed without tablet. once again he has suggested me to take same tabs for 15 days.pls suggest if i should go for these tabs or there is side effect.is neurokind has side effects?
Thu, 10 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi

Neurokind contains vitamin b complex which is useful in treating generalised fatigue and body pain due to vitamin deficiencies.Diabetic neuropathy is also reduced with this drug.You can continue the drug for a month since it does not cause any major side effects.Since you have mentioned chronic back pain,conditions such as spinal disc problems,calcium deficiency and bone disorders should be ruled out.Vitamin D and calcium levels should be checked along with MRI Spine to identify the cause of lower back ache.


Hope I have answered your query. Let me know if I can assist you further.

Regards
Dr.Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does neurokind have side effects?

Hi Neurokind contains vitamin b complex which is useful in treating generalised fatigue and body pain due to vitamin deficiencies.Diabetic neuropathy is also reduced with this drug.You can continue the drug for a month since it does not cause any major side effects.Since you have mentioned chronic back pain,conditions such as spinal disc problems,calcium deficiency and bone disorders should be ruled out.Vitamin D and calcium levels should be checked along with MRI Spine to identify the cause of lower back ache. Hope I have answered your query. Let me know if I can assist you further. Regards Dr.Saranya Ramadoss, General and Family Physician